I am asking how many days should the side effects I have asked about take, less than 14 days or more than 14 days.
Hi, Citalopram, as with all SSRI's, take 4 weeks, give or take, to reach full therapeutic value. During this time you may suffer 'induction side effects', such as you have described. These symptoms will lessen the longer you have been taking the medication. Unfortunately this is the nature of the medication, and it is common to feel worse before you feel better. Take OTC remedies, such as Cyclizine, vitamin tonics, etc in the mean time. Try to stick with it because it really is a good medication and could improve your life no end...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2010 • 1 answer
Updated 28 Jan 2019 • 13 answers
Updated 10 Aug 2013 • 2 answers
Updated 18 Mar 2016 • 2 answers
Updated 23 Jan 2019 • 3 answers